# SDR G1IA202011231004

- Difficulty date: November 23, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N1074G
- Make and model: Beech B200
- Aircraft serial: BB1534
- Aircraft time: 6,230 hours, 6,135 cycles
- Engine: Pwc PT6A42A
- Engine time: 6,208 hours, 6,079 cycles
- Propeller: Hartzl HCD4N3A
- System (JASC): 3234 · Landing Gear Selector
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAR 135.415 REPORT PILOT REPORTS "AFTER DEPARTURE TO ANCHORAGE, I HAD A GEAR UNSAFE LIGHT IN THE HANDLE.  WHEN I LOWERED THE GEAR I COULD NOT GET THREE GREEN.  THE GEAR MOTOR CIRCUIT BREAKER POPPED OUT.  I WAS ABLE TO PUMP THE GEAR DOWN AND HAD THREE GREEN PRIOR TO LANDING IN PANC.  PRECAUTIONARY MEASURES TAKEN: PILOT REPORTS "STANDARD CHECKLISTS FOR THE AIRCRAFT AND I DECLARED AN EMERGENCY PRIOR TO LANDING IN ANCHORAGE.  MAINTENANCE FOUND ON ARRIVAL THE LANDING GEAR BAYS WERE PACKED WITH A SIGNIFICANT AMOUNT OF SNOW.  AFTER ALLOWING SOME OF THE SNOW TO MELT IN THE HANGER, MAINTENANCE REMOVED REMAINING SNOW BY HAND.  PERFORMED VISUAL INSPECTION OF LANDING GEAR, LANDING GEAR BAYS AS WELL AS ADJACENT PLUMBING AND WIRING.  LUBRICATED GEAR AND PERFORMED NORMAL GEAR SWINGS, AS WELL AS, EMERGENCY EXTENSIONS WITH NO DEFECTS NOTED.  PERFORMED SATISFACTORY OPERATIONAL CHECK FLIGHT.
